About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 158126, 14 pages
http://dx.doi.org/10.1155/2012/158126
Research Article

The Local Strong and Weak Solutions for a Generalized Novikov Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 8 December 2011; Accepted 13 January 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Meng Wu and Yue Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng Wu and Yue Zhong, “The Local Strong and Weak Solutions for a Generalized Novikov Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 158126, 14 pages, 2012. doi:10.1155/2012/158126